# SDR SWAA982707

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emerg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND ON TAXI OUT WHEN THE F/A DIMMED, THE INTERIOR LIGHT, THE EMERGENCY EXIT STRIP LIGHTING SYSTEM COMPLETELY ILLUMINATED ON THE FLOOR.  REPAIRED BROKEN GROUND WIRE PER BOEING MM.
